Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A property of regular measures in locally compact Hausdorff spaces


Author: R. P. Pakshirajan
Journal: Proc. Amer. Math. Soc. 12 (1961), 628-630
MSC: Primary 28.13
MathSciNet review: 0141754
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.13

Retrieve articles in all journals with MSC: 28.13


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0141754-7
Article copyright: © Copyright 1961 American Mathematical Society